MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY M300; PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT

DRAEGER MEDICAL SYSTEMS, INC INFINITY M300; PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Model Number MS25755
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Diminished Pulse Pressure (2606)
Date of Event 11/12/2022
Type of Reportable Event Death
Additional Manufacturer Narrative
The date/time of the expected alarms was reported as (b)(6) 2022 19:00:00.The involved m300 and ics were tested on site by a draeger technician with no malfunctions identified.Review of the m300 (bed st34-15) alarm history shows 9 hf <45 and 14 asystole (asy) alarms were provided between 19:01:22 and 19:49:53 followed by a lead off at 19:51:24.Review of the ics logfiles show the audio pause button for bed st34-15 was initiated at the ics at 19:45.Review of the event information provided shows that as the patient heart rate decreased, multiple asystole alarms were provided as valid heartbeats continued with less and less frequency and finally no more heartbeats were detected after the last asystole alarm at 19:49:53.The ics/m300 instructions for use (ifu) provides the criteria for an asystole alarm as 4 seconds without a valid qrs (heartbeat) detected.Additionally the ifu provides the following warning the user must remain within the hearing range of the acoustic alarm signal.This operator position makes it possible to quickly detect an alarm and to respond accordingly.The distance to the medical device must be appropriate for the volume of the alarm signal.There was no device malfunction.
 
Event or Problem Description
It was reported that a patient was found dead in the room with an infinity m300 device, with battery installed and electrodes were all properly attached to the patient.The patient was found during the last rounds of the late shift.The patient already had death marks, the m300 did not alarm and despite the death marks, the m300 displayed a pulse of 21.It was noted that the infinity central station (ics) provided a hf alarm and that at the time of the incident, the staff was in the nursing round and therefore did not hear the alarm.Note that the infinity m300 generates alarms and provides them t the ics through the network.

Brand Name
INFINITY M300
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
6 tech drive
andover MA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
6 tech drive
andover MA
MDR Report Key15868703
Report Number1220063-2022-00019
Device Sequence Number17447726
Product Code MHX
UDI-Device Identifier04049098048989
UDI-Public(01)04049098048989(11)210405(91)VG2.3.1(93)MS25755-30
Combination Product (Y/N)N
PMA/510(K) Number
K151860
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMS25755
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2022
Initial Report FDA Received Date11/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown